How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15936
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I bursting blood vessels all over my body which come and go

Customer Question

I bursting blood vessels all over my body which come and go from time to time but now seem to be more severe in coverage area and in number. What could be the cause and what can I do to remedy this issue. They are flat, not raised and do not cause pain.
Submitted: 5 years ago.
Category: Health
Expert:  A. Schuyler, NP replied 5 years ago.


Welcome to Just Answer and thanks for your question. Why were you given a steroid injection? What was the diagnosis? Have you had blood tests to determine if your platelets are within normal levels?



Customer: replied 5 years ago.
The doctor stated that there were very small bursting blood vessels and the steroids would solve the issue. I had a biopsy but do not remember a particular diagnosis. It happened over a year and a half ago, sibsided quite a bit and has begin to come back over the past few months. They started out on the feet and ankles but have now moved up to by body and arms as well.
Expert:  A. Schuyler, NP replied 5 years ago.
Burst blood vessels can come from trauma, clotting disorders (steroids would not be a treatment option), and some diseases such as Buerger's disease. I am sorry your physician has refused to give you a diagnosis. Without testing there is no way to tell you what it is online.

Related Health Questions